# SDR HEEA0011644

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3526T
- Make and model: Bolkms BO105S
- Aircraft serial: S610
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 50061036
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE TOT INDICATOR WILL NOT CALIBRATE EXCESSIVE FRICTION ERROR.
